# SDR 98FDEA00275

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 049FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47803
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Bs 1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM NR N01247, AFT ENGINE INLET DUCT ACCESS PANEL NR 364GR POWER FEEDER CABLES SHORTED AT ADEL CLAMP CENTER FRAME.  SPLICED NEW CABLE 3X3 BO CAL FWD OF PRESSURE BULKHEAD, STA 1880 (SPLICED IN MAIN CABLE) PER MM 20-10-03.  OPS CK ON ENG RUN CK'D NORMAL PER JRH 8-2.
